Panadol Cold Relief PE Caplets | NTUC FairPrice
Panadol Cold Relief PE Caplets
$9.40
Panadol Cold Relief PE Caplets
12 per pack|Brand:Panadol

Key Information

  • • Non drowsy
  • • Fast and effective relief for blocked nose, fever, body aches or other associated pains

Country of Origin

Singapore

Preparation

  • • Dosage:
  • For Adult (Including elderly and children over 12 years):
  • Take 2 caplets with water for every 4 to 6 hours as needed
  • For Children Under 12 Years:
  • Not recommended, except on the advice of a doctor
  • • Important:
  • 1. For oral use only
  • 2. Do not take more frequently than every 4 hours
  • 3. Do not take more than 8 caplets per day
  • 4. If symptoms persist after 5 days, seek medical advice
  • 5. Do not use if allergic to paracetamol and/or Phenylephrine HCI or any other ingredients in the product
  • 6. Do not take with any other products containing Paracetamol and/of Phenylephrine Hydrochloride, or other medicines for the relief of cough and cold, congestion or blocked nose
  • 7. Read the leaflet carefully before taking the product

Storage

  • • Store below 30°C
  • • Keep out of sight and reach of children

Ingredients

  • Paracetamol 500mg and Phenylphrine HCI 5mg
  • • Contains potassium sorbate as preservative